MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30935
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.It was observed that the device was returned inside its respective original pouch and the original pouch was sealed.The device was observed damage since the catheter pig tail section was torn with the trocar device.Additionally, in the analysis it was observed that the original pouch has wrinkles and the trocar torn the pouch.No other issues were observed in the devices.Moreover, the customer did provide one photo related to the complaint; however, the complaint event is not visible.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2023.It was reported that the stiffening cannula appears to have punctured the drain.During preparation, the flexima apdl stiffening cannula appears to have punctured the drain in the package.No complications reported.However, device investigation revealed that the catheter pig tail section was torn with the trocar device.

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18478537
Report Number2124215-2023-73560
Device Sequence Number12368739
Product Code FFA
UDI-Device Identifier08714729323105
UDI-Public08714729323105
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2025
Device Model Number30935
Device Catalogue Number30935
Device Lot Number0030702897
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2023
Initial Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown